About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 278606, 9 pages
http://dx.doi.org/10.1155/2013/278606
Research Article

On Kadison-Schwarz Type Quantum Quadratic Operators on

Department of Computational & Theoretical Sciences, Faculty of Science, International Islamic University Malaysia, P.O. Box 141, 25710 Kuantan, Pahang, Malaysia

Received 3 January 2013; Revised 13 March 2013; Accepted 27 March 2013

Academic Editor: Natig M. Atakishiyev

Copyright © 2013 Farrukh Mukhamedov and Abduaziz Abduganiev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M.-D. Choi, “Completely positive linear maps on complex matrices,” Linear Algebra and Its Applications, vol. 10, pp. 285–290, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. W. A. Majewski and M. Marciniak, “On a characterization of positive maps,” Journal of Physics A, vol. 34, no. 29, pp. 5863–5874, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. B. Ruskai, S. Szarek, and E. Werner, “An analysis of completely positive trace-preserving maps on M2,” Linear Algebra and its Applications, vol. 347, pp. 159–187, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. E. Stormer, “Positive linear maps of operator algebras,” Acta Mathematica, vol. 110, pp. 233–278, 1963. View at Publisher · View at Google Scholar · View at MathSciNet
  5. W. A. Majewski, “On non-completely positive quantum dynamical maps on spin chains,” Journal of Physics A, vol. 40, no. 38, pp. 11539–11545, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. G. Robertson, “Schwarz inequalities and the decomposition of positive maps on C-algebras,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 94, no. 2, pp. 291–296, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. J. Bhatt, “Stinespring representability and Kadison's Schwarz inequality in non-unital Banach star algebras and applications,” Proceedings of the Indian Academy of Sciences, vol. 108, no. 3, pp. 283–303, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. R. Bhatia and R. Sharma, “Some inequalities for positive linear maps,” Linear Algebra and its Applications, vol. 436, no. 6, pp. 1562–1571, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. R. Bhatia and C. Davis, “More operator versions of the Schwarz inequality,” Communications in Mathematical Physics, vol. 215, no. 2, pp. 239–244, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. U. Groh, “The peripheral point spectrum of Schwarz operators on C-algebras,” Mathematische Zeitschrift, vol. 176, no. 3, pp. 311–318, 1981. View at Publisher · View at Google Scholar · View at MathSciNet
  11. U. Groh, “Uniform ergodic theorems for identity preserving Schwarz maps on W-algebras,” Journal of Operator Theory, vol. 11, no. 2, pp. 395–404, 1984. View at MathSciNet
  12. A. G. Robertson, “A Korovkin theorem for Schwarz maps on C-algebras,” Mathematische Zeitschrift, vol. 156, no. 2, pp. 205–207, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  13. F. Mukhamedov, H. Akın, S. Temir, and A. Abduganiev, “On quantum quadratic operators of 𝕄2() and their dynamics,” Journal of Mathematical Analysis and Applications, vol. 376, no. 2, pp. 641–655, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. A. Nielsen and I. L. Chuang, Quantum Computation and Quantum Information, Cambridge University Press, Cambridge, UK, 2000. View at MathSciNet
  15. N. N. Ganikhodzhaev and F. M. Mukhamedov, “On quantum quadratic stochastic processes and some ergodic theorems for such processes,” Uzbekskiĭ Matematicheskiĭ Zhurnal, no. 3, pp. 8–20, 1997. View at MathSciNet
  16. N. N. Ganikhodzhaev and F. M. Mukhamedov, “On the ergodic properties of discrete quadratic stochastic processes defined on von Neumann algebras,” Rossiĭ skaya Akademiya Nauk, vol. 64, no. 5, pp. 3–20, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  17. F. M. Mukhamedov, “Ergodic properties of quadratic discrete dynamical systems on C-algebras,” Methods of Functional Analysis and Topology, vol. 7, no. 1, pp. 63–75, 2001. View at MathSciNet
  18. F. M. Mukhamedov, “On the decomposition of quantum quadratic stochastic processes into layer-Markov processes defined on von Neumann algebras,” Izvestiya. Mathematics, vol. 68, no. 5, pp. 171–188, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. Ganikhodzhaev, F. Mukhamedov, and U. Rozikov, “Quadratic stochastic operators and processes: results and open problems,” Infinite Dimensional Analysis, Quantum Probability and Related Topics, vol. 14, no. 2, pp. 279–335, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. S. L. Woronowicz, “Compact matrix pseudogroups,” Communications in Mathematical Physics, vol. 111, no. 4, pp. 613–665, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. U. Franz and A. Skalski, “On ergodic properties of convolution operators associated with compact quantum groups,” Colloquium Mathematicum, vol. 113, no. 1, pp. 13–23, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. F. Mukhamedov and A. Abduganiev, “On the description of bistochastic Kadison-Schwarz operators on 𝕄2(),” Open Systems & Information Dynamics, vol. 17, no. 3, pp. 245–253, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. O. Bratteli and D. W. Robertson, Operator Algebras and Quantum Statistical Mechanics. I, Springer, New York, NY, USA, 1979.
  24. W. A. Majewski and M. Marciniak, “On the structure of positive maps between matrix algebras,” in Noncommutative Harmonic Analysis with Applications to Probability, vol. 78 of The Institute of Mathematics of the Polish Academy of Sciences, pp. 249–263, Banach Center Publications, Warsaw, Poland, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. Kossakowski, “A class of linear positive maps in matrix algebras,” Open Systems & Information Dynamics, vol. 10, no. 3, pp. 213–220, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. W. A. Majewski and M. Marciniak, “Decomposability of extremal positive unital maps on 𝕄2(),” in Quantum Probability, M. Bozejko, W. Mlotkowski, and J. Wysoczanski, Eds., vol. 73, pp. 347–356, Banach Center Publications, Warsaw, Poland, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet